# SDR CHIA201803073182

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 72,833 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CAP ANGLE AT STA 497, WL +44, LT. SUPPLEMENTAL INFORMATION: REPAIRED CRACKED CAP ANGLE PIN 107S7322-15 AT STA. 497, WI +44, BL 26L BY REPLACEMENT OF PREVIOUS REPAIR ANGLE (REF. SL 107-0013) FABRICATED FROM REPLACEMENT P/N 107S7322-15 (P/0-002007-14). ALSO REPLACED FITTING PIN 107S105-1, STA 477, WL+44, LT. A COPY OF THESE REPAIRS IS ON FILE WITH THIS REPAIR STATION AND DOCUMENTED ON VP-000213-18.
